# SDR USAA920081255

- Difficulty date: June 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 81,602 hours, 31,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N7130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMN - C12 - MAJOR REPAIR - LEVEL 2 CORROSION AT INTERCOSTAL OUTER CHORD 4"X1" AREA AT BS 900 WL 133 BL 0.  REPAIRED LEVEL 2 CORROSION AT INTERCOSTAL OUTER CHORD 4"X1" AREA AT BS 900 WL 133 BL 0 IAW B757-200 SRM 51-70-12-0G.  (S)
